advertisement
Question
Posted by: CONFUSED | 2004/02/27

Depressed by menstruation

I had been sterilized for over a year(tubes tied) and after that my periods got worse i.e more than 5 days and I do not like to menstruate. So I started taking Ovral 28 and drinking only the white tablets, skipping the red ones to avoid the periods as they make me depressed. I have recently visited a physician for a query kidney, and nothing was wrong with it. Instead he was bothered by a trace of blood in my urine. We did all test like HIV, Bilharzia etc. which all came out neg_. So do you think the way I drink the contraceptives could be the cause of the blood in the urine?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The dipstix are very sensitive and can pick up normal traces of blood in your urine. The best way to exclude a problem is to have a urine sample sent to the laboratory to be looked at under the microscope.
Taking the Pill and skipping the placebos would not cause blood in the urine. It is, however, not a good idea to do this for more than three months at a time and Ovral is too high dose a Pill for long term use. If you are going to continue with the Pill, you should switch to a lower dose.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lady | 2004/02/27

Blood in the urine can be caused by a diet that is very high in protein and very low in carbohydrates, especially if you have been suffering from ketosis.

It can also be caused by anything that jolts the kidneys, i.e. too much horse riding or too much running.

Reply to Lady

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement